Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes whole body cramping after taking anabolic steroids?

I have taken anabolic steroids for years, it was not for vanity it was livelyhood to put food on my table, but anyways i have to take them prescribed because of pituitary suppression, now what ever steroid i take except testosterone is causeing severe cramping, without taking such things. I gain fat without them. And no I am not taking an abusive dose, why is my whole body cramping, or possible tearing!
Mon, 20 May 2019
Report Abuse
Question is related to
Drug/Medication ,   ,  
Internal Medicine Specialist 's  Response
Hi,

It is a side effect from long term steroid treatment, you may need to readjust your dose by returning to your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was hospitalized with bacterial pneumonia in Sept and Oct and given levofloxin as one of my antibiotics, plus steroids and other antibiotics...my dr. sent me home with a 10 day supply of levofloxin. After taking it my legs, and muscles, and tendons were cramping and I could barely walk...I also have tremors...they have not stopped and the tendons in my legs are so tight I can barely get around...and suggestions on what I can do to eleveate the pain I am ?

doctor1 MD

Ive had an upper respiratory infection and I was taking antibiotics and steroid, Finished steroids yesterday and today I feel like im tingling all over my body. Almost like nervous in a way. Could this be from the medicine or should I go back to the doctor for revaluation. Im still having respiratory issues, from allergies.

doctor1 MD

I am having severe cramps all over my body. I m having them in my side and in my feet mainly. I ve had my blood drawn and tested and all my levels were good except my vitamin D was low and my sugar was just a little high but I had been taking steroids for water on my knees and steroids make my sugar run high. What could be causing these very painful charlie horses or cramps?

Recent questions on  Anabolic steroid

doctor1 MD

I have taken anabolic steroids for years, it was not for vanity it was livelyhood to put food on my table, but anyways i have to take them prescribed because of pituitary suppression, now what ever steroid i take except testosterone is causeing severe cramping, without taking such things. I gain fat without them. And no I am not taking an abusive dose, why is my whole body cramping, or possible tearing!

doctor1 MD

Hi I'm 35 years old and take adderall a lot of adderall by any standard held by a responsible physician. My bloodwork was done and I was way above average in serum testosterone levels and low in hemocrites and in Vitamin D3. Everything else normal And I absolutely don't take steroids.

Ok here it is . Embarrassingly it's come to my attention that my sperm is like toxic , sour maybe even unhealthy as a substance that should enter any oraface with mucosa. Help me out is there a way I can do anything about this .

doctor1 MD

I just rcvd a shot of 200mg of testosterone cypionate for low T levels. I am 40 years old and 285 pounds. After receiving the shot in the morning yesterday, I went to the gym and worked out pretty hard--squats and leglifts. Then today I hit the gym and lifted chest and triceps. The last 2-3 times ive urinated it was slightly painful, and i passed a few drops of what appeared to be blood. Actually this last time, i passed a very small glob of tissue (looked like a small clot of blood). I am worried, is this from the shot or the exercising???

doctor1 MD

sir i have suffering from loose stools for a while now..over a month.. done with various antibiotics..including lomotil and probiotics cycle..bt to no result.. i have been taking protein supplements.. and have used testosterone enanthate too..wat to do now?

doctor1 MD

I have been taking oxandrolone at 5 mg per day for one month. I am female and middle-aged. Before I began taking it, I had some very mild flair-ups of acne . Around the time I started taking it (but before I started taking it), I developed acne...

doctor1 MD

I am taking 500mg of nandrolone deaconate per week. I have a z pak of 500mg azithromyacin Is there any interactions of the steroids and the antibiotic. Thank yiu

doctor1 MD

I take DSN pre-workout, I was told to take it every morning and it has ingredients in it that will raise testosterone levels (maybe it's the ginseng in it?) and I was wondering if this would cause my testes to shut off or if it will just cause...